# SDR SWIA200617175

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 2,574 hours, 1,681 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG670980019
- Part serial: 00484
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 3,000' MSL INITIALLY GOT "CABIN ALT" CAUTION FOLLOWED BY "CABIN ALT WARNING" AND THE DEPLOYMENT OF THE O2 MASKS.  REPLACED CABIN PRESSURE CONTROL PANEL IAW CRJ 700/400 MM 21-33-01.  OPERATIONAL CHECKS GOOD.
